Alert archive / Missouri / Tornado Warnings in 2019

Tornado Warning 61, NWS Springfield, MO

May 21, 2019Webster County, Missouri

NWS Springfield, MO issued this tornado warning at May 21, 2019, 2:44 PM CDT for Webster County, Missouri. It was in force for 31 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2019, 2:44 PM CDT (19:44 UTC)
Expired
May 21, 2019, 3:15 PM CDT
In force
31 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Webster County, MO

The radar

The Springfield radar (KSGF), 41 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 2:47 PM CDTTORNADO1 N Northview, MOCORRECTS PREVIOUS TORNADO REPORT FROM 1 N NORTHVIEW TIME. TORNADO AT MILE MARKER 92.8 ON I44. 18 WHEELER ON ITS SIDE. DAMAGE AT THE OLD ANIMAL PARADISE.
May 21, 2:49 PM CDTTORNADO1 N Northview, MOTORNADO AT MILE MARKER 92.8 ON I44. 18 WHEELER ON ITS SIDE. DAMAGE AT THE OLD ANIMAL PARADISE.
May 21, 2:50 PM CDTTORNADO3 Nne Northview, MONWS STORM SURVEY FOUND EF 1 DAMAGE WITH MANY TREES SNAPPED AND UPROOTED ALONG WITH ROOF DAMAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 11:32 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.7 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2019-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2019-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1076 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
401 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

501 
WFUS53 KSGF 211944
TORSGF
MOC225-212015-
/O.NEW.KSGF.TO.W.0061.190521T1944Z-190521T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Springfield MO
244 PM CDT Tue May 21 2019

The National Weather Service in Springfield has issued a

* Tornado Warning for...
  Northern Webster County in southwestern Missouri...

* Until 315 PM CDT.
    
* At 244 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Strafford, moving northeast at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Marshfield...                     Niangua...
  Elkland...                        Rader...
  Northview...                      

This includes Interstate 44 between mile markers 90 and 109.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3727 9306 3727 9308 3749 9307 3748 9269
      3746 9269 3723 9306
TIME...MOT...LOC 1944Z 220DEG 38KT 3729 9306 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

Titus
5 follow-up statements
873 
WWUS53 KSGF 211948
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
248 PM CDT Tue May 21 2019

MOC225-212015-
/O.CON.KSGF.TO.W.0061.000000T0000Z-190521T2015Z/
Webster MO-
248 PM CDT Tue May 21 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR NORTHERN
WEBSTER COUNTY...
    
At 248 PM CDT, a confirmed tornado was located near Marshfield,
moving northeast at 45 mph.

HAZARD...Damaging tornado.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Marshfield...                     Niangua...
Elkland...                        Rader...
Northview...                      

This includes Interstate 44 between mile markers 90 and 109.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3724 9305 3725 9306 3727 9306 3727 9308
      3741 9307 3749 9302 3748 9269 3746 9269
TIME...MOT...LOC 1948Z 222DEG 39KT 3732 9300 

TORNADO...OBSERVED
HAIL...<.75IN

$$

Titus
999 
WWUS53 KSGF 211952
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
252 PM CDT Tue May 21 2019

MOC225-212015-
/O.CON.KSGF.TO.W.0061.000000T0000Z-190521T2015Z/
Webster MO-
252 PM CDT Tue May 21 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR NORTHERN
WEBSTER COUNTY...
    
At 251 PM CDT, a confirmed tornado was located over Marshfield,
moving northeast at 40 mph.

HAZARD...Damaging tornado and quarter size hail.

SOURCE...Emergency management confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Marshfield...                     Niangua...
Rader...                          Northview...

This includes Interstate 44 between mile markers 95 and 109.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3728 9299 3733 9303 3749 9290 3748 9269
      3746 9269
TIME...MOT...LOC 1951Z 227DEG 34KT 3734 9296 

TORNADO...OBSERVED
HAIL...1.00IN

$$

Titus
478 
WWUS53 KSGF 211956
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
256 PM CDT Tue May 21 2019

MOC225-212015-
/O.CON.KSGF.TO.W.0061.000000T0000Z-190521T2015Z/
Webster MO-
256 PM CDT Tue May 21 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR
NORTHEASTERN WEBSTER COUNTY...
    
At 256 PM CDT, a confirmed tornado was located over Marshfield,
moving northeast at 45 mph.

HAZARD...Damaging tornado and quarter size hail.

SOURCE...Emergency management confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Marshfield...                     Niangua...
Rader...                          

This includes Interstate 44 between mile markers 100 and 109.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.

&&

LAT...LON 3734 9292 3737 9294 3749 9290 3748 9269
      3746 9269
TIME...MOT...LOC 1956Z 226DEG 39KT 3738 9291 

TORNADO...OBSERVED
HAIL...1.00IN

$$

Titus
933 
WWUS53 KSGF 212000
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
300 PM CDT Tue May 21 2019

MOC225-212015-
/O.CON.KSGF.TO.W.0061.000000T0000Z-190521T2015Z/
Webster MO-
300 PM CDT Tue May 21 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR
NORTHEASTERN WEBSTER COUNTY...
    
At 300 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Niangua, or near Marshfield, moving northeast at 45
mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation. This storm has a history of 
         producing a tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Niangua...                        Rader...

This includes Interstate 44 between mile markers 103 and 109.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.

&&

LAT...LON 3736 9288 3739 9291 3749 9287 3748 9269
      3746 9269
TIME...MOT...LOC 2000Z 226DEG 39KT 3740 9287 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

Titus
295 
WWUS53 KSGF 212009
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
309 PM CDT Tue May 21 2019

MOC225-212019-
/O.EXP.KSGF.TO.W.0061.000000T0000Z-190521T2015Z/
Webster MO-
309 PM CDT Tue May 21 2019

...THE TORNADO WARNING FOR NORTHEASTERN WEBSTER COUNTY WILL EXPIRE AT
315 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However small hail
and gusty winds are still possible with this thunderstorm.

A Tornado Watch remains in effect until 700 PM CDT for southwestern
Missouri.

LAT...LON 3736 9288 3739 9291 3749 9287 3748 9269
      3746 9269
TIME...MOT...LOC 2009Z 220DEG 38KT 3746 9280 

$$

Titus

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at May 21, 2:26 PM CDT, 18 minutes earlier.

Area forecast discussion, May 21, 2:26 PM CDT, 18 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
226 PM CDT Tue May 21 2019

.SYNOPSIS...
Issued at 226 PM CDT Tue May 21 2019

Several line segments continue to lift north over the forecast
area early this afternoon from Arkansas. Warm front has lifted
to around the MO/AR border or slightly into southern MO. 0-3km
bulk shear was very strong at 60+ kts out of the southwest. We've
had a couple of line segments that have developed pretty decent
mesovorts over the past hour. With suface based cape values
increasing over far southern Missouri in our eastern CWA over the
past hour, will likely see the tornado risk begin to increase over
south central MO for the remainder of the afternoon into the early
evening. Repeated rounds of heavy rain was causing flooding/flash
flooding to continue over the area and flooding will likely
continue into tonight.

Unsettled conditions will likely persist through the weekend and
our main forecast focus will be with convection through the
holiday weekend.

&&

.SHORT TERM...(This evening through Wednesday)
Issued at 226 PM CDT Tue May 21 2019

For this afternoon and evening, we have a flash flood and tornado
watch out through 7 pm, with the main tornado risk over south
central MO where surface based CAPES have been increasing since
around 1 pm. Several line segments will work their way through the
eastern half of the CWA through the early evening. The strongest
storms will be capable of producing large hail, damaging wind
gusts and tornadoes, especially southeast of the interstate 44
corridor over south central MO. Thunderstorms should end by mid to
late evening. Most of Wednesday should be dry, but could start to
see some additional convection develop by late Wedneday into
Wednesday night.

.LONG TERM...(Wednesday Night through Tuesday)
Issued at 226 PM CDT Tue May 21 2019

Expecting most of the Wednesday night into Thursday convection to
mainly be elevated with large hail as the main severe weather
risk, and that would be mainly northwest of the forecast area into
west central Missouri and southeast Kansas.

We will remain in southwest flow aloft, with another low over the
Rockies lifting northeast and upper ridge positioned over the
southeast, into our southeast CWA. This will keep the main storm
track to the northwest and over our northwestern CWA through the
later part of the week, however some shortwave energy should
flatten the ridge and bring better thunderstorm chances to more of
our CWA over the weekend. The main upper low will likely not move
into the area until the middle of next week, so unsettled
conditions will likely remain in place over the area out ahead of
the low until it can move through.

Highs through the period will likely reach the mid to upper 80s
outside of any convection. Convection could hold back highs to the
70s to low 80s and this will mainly be over the northwestern CWA.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1207 PM CDT Tue May 21 2019

A couple of line segments of convection were pushing across the
forecast area early this afternoon. The first one has pushed
through SGF within the past hour. The second has pushed through
JLN and was shifting towards SGF by 18z and will linger for an
hour or two. Convection for BBG will be slightly later more likely
between 19z-22z. IFR conditions are expected during the most
intense convection with variable winds of 20 to 40 kts. Outside of
the convection, generally MVFR to VFR conditions and a southerly
wind at 15 to 25 kts.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch until 7 PM CDT this evening for MOZ055>058-
     066>071-077>083-088>098-101>106.

KS...Flash Flood Watch until 7 PM CDT this evening for KSZ073-097-101.

&&

SYNOPSIS...Lindenberg
SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...Lindenberg
Hazardous weather outlook, May 21, 12:39 PM CDT, 2 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
1239 PM CDT Tue May 21 2019

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-221745-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
1239 PM CDT Tue May 21 2019

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...This Afternoon and Tonight.

Weather hazards expected...

  Elevated tornado risk.
  Elevated hail risk.
  Elevated thunderstorm wind damage risk.
  Elevated flooding risk.
  Elevated lightning risk.
  Elevated non thunderstorm wind risk.

DISCUSSION...

  A line of thunderstorms will push across the Missouri Ozarks
  this afternoon. The strongest storms will likely be over south
  central Missouri, closer to a warm front over far southern
  Missouri. Some severe weather will be possible over south
  central Missouri with damaging wind gusts over 60 mph, large
  hail to the size of quarters and isolated tornadoes can't be
  ruled out either.

  Torrential rain will accompany the storms and will fall on
  already saturated ground from last nights rainfall. This will
  likely runoff as flooding.

  Wind gusts outside of the thunderstorms may gust over 30 mph at
  times this afternoon.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

  Intermittent storm activity is expected from Wednesday night
  through the coming holiday weekend.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation may be needed in the next six hours for
  locations over south central Missouri.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Lindenberg

In the hours before

Local storm report, May 21, 1:53 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
153 PM CDT TUE MAY 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     TSTM WND DMG     FAIR GROVE              37.39N 93.15W
05/21/2019                   GREENE             MO   PUBLIC

            PICTURES OF 3 INCH DIAMETER TREE BRANCHES
            BROKEN ON ORCHARD ROAD IN FAIR GROVE.

&&

CKR
Local storm report, May 21, 1:57 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
157 PM CDT TUE MAY 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HEAVY RAIN       1 WSW BUFFALO           37.64N 93.12W
05/21/2019  E1.59 INCH       DALLAS             MO   COCORAHS

            REPORT OF 1.59 INCHES OF RAINFALL IN 2
            HOURS.

&&

KP
Special weather statement, May 21, 2:24 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Springfield MO
224 PM CDT Tue May 21 2019

MOZ090-091-212000-
Greene MO-Webster MO-
224 PM CDT Tue May 21 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WEBSTER AND EASTERN
GREENE COUNTIES UNTIL 300 PM CDT...

At 224 PM CDT, Doppler radar was tracking a strong thunderstorm near
Ozark, moving northeast at 45 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Eastern Springfield...            Marshfield...
Rogersville...                    Strafford...
Fair Grove...                     Elkland...
Bassville...                      Turners...
Galloway...                       Northview...

This includes Interstate 44 between mile markers 82 and 109.

A Tornado Watch remains in effect until 700 PM CDT for southwestern
Missouri.

LAT...LON 3710 9326 3742 9316 3742 9308 3743 9308
      3743 9307 3749 9307 3748 9281 3709 9306
TIME...MOT...LOC 1924Z 204DEG 41KT 3710 9322

Titus
Local storm report, May 21, 2:34 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
234 PM CDT TUE MAY 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0224 PM     HEAVY RAIN       1 W BRANSON             36.64N 93.23W
05/21/2019  M1.50 INCH       TANEY              MO   AMATEUR RADIO

            MEASURED 1.5 RAIN IN 20 MINUTES 2 MI SOUTH
            OF 76/I65 INTERSECTION IN BRANSON.

&&

TEO
Local storm report, May 21, 2:40 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
240 PM CDT TUE MAY 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     TSTM WND DMG     OZARK                   37.02N 93.20W
05/21/2019                   CHRISTIAN          MO   PUBLIC

            POWER LINES DOWN AT OAK AND 3RD IN OZARK MO.
            TIME BASED ON RADAR ESTIMATE.

&&

TEO
Local storm report, May 21, 2:43 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
243 PM CDT TUE MAY 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     FLASH FLOOD      2 NE SPRINGFIELD        37.21N 93.26W
05/21/2019                   GREENE             MO   AMATEUR RADIO

            REPORT OF 6 INCHES OF WATER AT TRAFFICWAY
            AND WAVERLY OVER THE STREET.

&&

TEO

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:23 PM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk, Webster52 min
May 20, 7:42 PM CDTFlash Flood WarningSGFBarton, Jasper6 hr
May 20, 7:52 PM CDTTornado WarningSGFPolk23 min
May 20, 8:00 PM CDTRiver Flood WarningSGFCedar28 days
May 20, 8:00 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede45 min
May 20, 8:15 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon60 min
May 20, 8:16 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory, Laclede, Miller, Polk19 min
May 20, 8:18 PM CDTFlash Flood WarningSGFBarton, Cedar, Dade, Jasper, Lawrence, Vernon6 hr
May 20, 8:57 PM CDTSevere Thunderstorm WarningSGFCedar, Dade, St. Clair63 min
May 20, 9:08 PM CDTRiver Flood WarningSGFPulaski58 hr
May 20, 9:14 PM CDTSevere Thunderstorm WarningSGFJasper, Newton46 min
May 20, 9:26 PM CDTSevere Thunderstorm WarningSGFMcDonald, Newton64 min
May 20, 9:31 PM CDTSevere Thunderstorm WarningSGFBenton, Hickory, Polk59 min
May 20, 9:35 PM CDTFlash Flood WarningSGFCedar, St. Clair, Vernon5 hr
May 20, 9:40 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence65 min
May 20, 10:09 PM CDTSevere Thunderstorm WarningSGFChristian, Greene, Polk51 min
May 20, 10:14 PM CDTFlash Flood WarningSGFBarry, Dade, Jasper, Lawrence, McDonald, Newton5 hr
May 20, 10:35 PM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk, Webster40 min
May 20, 10:54 PM CDTFlash Flood WarningSGFBenton, Camden, Christian, Dallas, Greene, Hickory and 4 more4 hr
May 20, 11:01 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster44 min
May 20, 11:24 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Pulaski, Texas, Wright35 min
May 20, 11:37 PM CDTFlash Flood WarningSGFBarry, Christian, Lawrence, McDonald, Newton, Stone and 1 more3 hr
May 20, 11:52 PM CDTSevere Thunderstorm WarningSGFDent, Maries, Phelps, Pulaski, Texas, Wright38 min
May 21, 12:04 AM CDTFlash Flood WarningSGFCamden, Christian, Dallas, Douglas, Laclede, Pulaski and 3 more3 hr
May 21, 12:14 AM CDTSevere Thunderstorm WarningSGFBarry, McDonald46 min
May 21, 12:28 AM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas, Wright62 min
May 21, 1:11 AM CDTFlash Flood WarningSGFDent, Phelps, Pulaski, Shannon, Texas2 hr
May 21, 1:53 AM CDTAreal Flood WarningSGFBarton, Cedar, Dade, Jasper, Lawrence, Newton and 3 more33 hr
May 21, 2:21 AM CDTFlash Flood WarningSGFChristian, Dent, Douglas, Howell, Oregon, Ozark and 4 more4 hr
May 21, 2:45 AM CDTTornado WarningSGFHowell, Ozark20 min
May 21, 2:50 AM CDTAreal Flood WarningSGFBarry, Christian, Lawrence, McDonald, Newton, Stone and 1 more32 hr
May 21, 3:18 AM CDTAreal Flood WarningSGFBenton, Camden, Christian, Dallas, Greene, Hickory and 3 more17 hr
May 21, 3:25 AM CDTAreal Flood WarningSGFCamden, Dent, Douglas, Laclede, Phelps, Pulaski and 4 more10 hr
May 21, 4:41 AM CDTRiver Flood WarningSGFPhelps4 days
May 21, 4:46 AM CDTRiver Flood WarningSGFPulaski27 hr
May 21, 5:53 AM CDTAreal Flood WarningSGFChristian, Dent, Douglas, Howell, Oregon, Ozark and 4 more29 hr
May 21, 7:37 AM CDTRiver Flood WarningSGFJasper, Newton67 hr
May 21, 8:05 AM CDTSevere Thunderstorm WarningSGFMcDonald, Newton55 min
May 21, 9:34 AM CDTRiver Flood WarningSGFMcDonald48 hr
May 21, 9:54 AM CDTSevere Thunderstorm WarningSGFMcDonald, Newton51 min
May 21, 10:25 AM CDTRiver Flood WarningSGFShannon10 hr
May 21, 10:32 AM CDTRiver Flood WarningSGFStone53 hr
May 21, 10:43 AM CDTSpecial Weather StatementSGFMcDonald32 min
May 21, 11:25 AM CDTSpecial Weather StatementSGFBarry35 min
May 21, 11:43 AM CDTSevere Thunderstorm WarningSGFBarry47 min
May 21, 12:05 PM CDTFlash Flood WarningSGFBarry6 hr
May 21, 12:25 PM CDTSpecial Weather StatementSGFGreene50 min
May 21, 12:59 PM CDTSevere Thunderstorm WarningSGFGreene, Webster31 min
May 21, 1:06 PM CDTTornado WarningSGFDallas, Greene, Webster24 min
May 21, 1:15 PM CDTFlash Flood WarningSGFGreene5 hr
May 21, 1:20 PM CDTAreal Flood WarningSGFCamden, Dent, Douglas, Laclede, Phelps, Pulaski and 4 more21 hr
May 21, 1:22 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster38 min
May 21, 1:35 PM CDTTornado WarningSGFStone25 min
May 21, 1:57 PM CDTSevere Thunderstorm WarningSGFChristian, Stone33 min
May 21, 2:13 PM CDTFlash Flood WarningSGFDallas, Greene, Polk4 hr
May 21, 2:24 PM CDTSpecial Weather StatementSGFWebster36 min
May 21, 2:41 PM CDTSevere Thunderstorm WarningSGFGreene, Webster49 min
May 21, 2:47 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Ozark, Taney43 min
May 21, 2:56 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Webster, Wright49 min
May 21, 3:02 PM CDTTornado WarningSGFDouglas, Wright28 min
May 21, 3:08 PM CDTSevere Thunderstorm WarningSGFLaclede37 min
May 21, 3:18 PM CDTTornado WarningSGFWright27 min
May 21, 3:22 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark38 min
May 21, 3:23 PM CDTSevere Thunderstorm WarningSGFLaclede, Wright37 min
May 21, 3:25 PM CDTFlash Flood WarningSGFCamden, Dallas, Laclede, Webster4 hr
May 21, 3:28 PM CDTSevere Thunderstorm WarningSGFOzark32 min
May 21, 3:31 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Pulaski29 min
May 21, 3:38 PM CDTTornado Warning Tornado observedSGFLaclede, Texas, Wright37 min
May 21, 3:50 PM CDTTornado WarningSGFHowell, Ozark25 min
May 21, 3:53 PM CDTSevere Thunderstorm WarningSGFMaries, Miller, Pulaski52 min
May 21, 4:02 PM CDTSevere Thunderstorm WarningSGFLaclede, Phelps, Pulaski, Texas43 min
May 21, 4:10 PM CDTSevere Thunderstorm WarningSGFHowell, Texas35 min
May 21, 4:17 PM CDTSevere Thunderstorm WarningSGFDent, Maries, Phelps43 min
May 21, 4:24 PM CDTTornado Warning Tornado observedSGFDent, Phelps36 min
May 21, 4:41 PM CDTSevere Thunderstorm WarningSGFDent, Oregon, Shannon49 min
May 21, 5:33 PM CDTSpecial Weather StatementSGFOregon, Shannon27 min

Nearby

Tornado Warnings in Missouri, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.